# SDR REXA2024101500876

- Difficulty date: September 6, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L CORRODED ON UPPER SURFACE OF ATTACHED FLANGE BETWEEN FS333.00 AND FS349.00.    REPAIRED IAW ENDEAVOR AIR EA NO. CRJ753-17445 ISSUE DATE: 10/2/2024 REV. IR.
